Klonopin & balance problems | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Special Needs > The Road Less Traveled


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Klonopin & balance problems Klonopin & balance problems

Thread Tools
  #1  
Unread 01-22-2004, 11:31 PM
Klonopin & balance problems

I started Klonopin a few days ago. I have noticed that at times I tend to fall off balance. My DS thinks this is a little amusing and I am willing to put up with it since it is helping with my left sided pain. Has anyone else had this experience? Hopefully after a week or so it will get better. I have also noticed that I can fall asleep in the car when someone else is driving and someone will be talking to me. I can hear there voices in the background, but when I come to consciousness I will have to look around to see where I am and ask if they were talking to me. It is a little trippy. The side effects sheet says these are less common side effects (wouldn't you know that I would have them) and that they should go away as my body gets used to the meds. We shall see. Are there any long time Klonopin users out there?
Sponsored Links
Advertisement
 
  #2  
Unread 01-23-2004, 05:54 AM
Klonopin & balance problems

My Mom took Klonopin and was spacey at times. It helped when they cut back her dosage. This is one med you can not fool around with. If you want to decrease or stop you must involve your MD.

Glad it is helping your pain!!! s
  #3  
Unread 01-23-2004, 08:45 AM
Klonopin & balance problems

Dear Kelou,
I am so glad the Klonopin is helping with your pain... but perhaps you should check in with your doctor about the side affects to see if he/she might want to adjust the dosage.



Sarah
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
4 Replies, Last Reply 01-27-2004, Started By kelou
1 Reply, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
6 Replies, Hormone and Menopause Central
16 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
4 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
6 Replies, Hysteritaville General Discussions
5 Replies, No Uterus - No Ovaries - No Hormones - Managing Menopause
12 Replies, Hysterectomy Recovery (post hysterectomy)
2 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
33 Replies, Hysterectomy Recovery (post hysterectomy)
2 Replies, No Uterus - No Ovaries - No Hormones - Managing Menopause



Advertisement

Hysterectomy News

September 24,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  



Advertisement


Advertisement